# SDR QML2ML0373

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,863 hours, 55,690 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom, Bolkms
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ACFT FOUND AN AREA ON THE TAILBOOM THAT LOOK LIKE CORROSION ON THE TAIL BOOM AT LT SIDE WL 2800 STA 6800. AFTER REMOVING THE TAIL BOOM AND INSPECTING THE WHOLE TAIL BOOM ASSEMBLY A CRACK WAS FOUND AT THE 10L FRAME BULKHEAD 1/8 IN LENGTH AT STA 9800 WL 3000. REPLACED TAIL BOOM ASSY.
